# SDR RRXA011048

- Difficulty date: June 19, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- Aircraft time: 82,921 hours, 29,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING DISCOVERED CORROSION ON OUTER FUSELAGE, LEFT LOWER SIDE AT FS 1320.
